13 results for Partial differential equation.

Parameters for your search query:
Keyword    Partial differential equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 4667Downloads: 3562
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 6503Downloads: 4442
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 9907Downloads: 7796
Figure of 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
American Journal of Numerical Analysis. 2015, 3(3), 52-64. DOI: 10.12691/ajna-3-3-1
Pub. Date: November 12, 2015Views: 16287Downloads: 13730
Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 22, 2015Views: 8661Downloads: 6176
Open AccessArticle
Export: RIS | BibTeX | EndNote
Vector Transformation Operators for a Systems Partial Differential Equation
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 7-11. DOI: 10.12691/ijpdea-3-1-2
Pub. Date: January 20, 2015Views: 8547Downloads: 5656
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fourier Transform Methods for Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 44-57. DOI: 10.12691/ijpdea-2-3-2
Pub. Date: June 26, 2014Views: 25198Downloads: 8668
Open AccessArticle
Export: RIS | BibTeX | EndNote
Solution of the Burgers Equation by the Method of Lines
American Journal of Numerical Analysis. 2014, 2(1), 1-3. DOI: 10.12691/ajna-2-1-1
Pub. Date: December 31, 2013Views: 13783Downloads: 7653
Open AccessArticle
Export: RIS | BibTeX | EndNote
Educational Efficacy of Derivation Method for Partial Differential Equations in Thermodynamics
American Journal of Educational Research. 2017, 5(4), 362-366. DOI: 10.12691/education-5-4-4
Pub. Date: April 12, 2017Views: 6202Downloads: 4032
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 6321Downloads: 4432
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals







Article Types